Show simple item record

contributor authorسیدعلیرضا کامل میر مصطفائیen
contributor authorSeyyed Alireza Kamel Mirmostafaeefa
date accessioned2020-06-06T13:30:07Z
date available2020-06-06T13:30:07Z
date issued2004
identifier urihttp://libsearch.um.ac.ir:80/fum/handle/fum/3357516?show=full
description abstractOn non-midpoint locally uniformly rotund normability in Banach spacesen
languageEnglish
titleOn non-midpoint locally uniformly rotund normability in Banach spacesen
typeJournal Paper
contenttypeExternal Fulltext
subject keywordsOn non-midpoint locally uniformly rotund normability in Banach spacesen
journal titleInternational Journal of Mathematics and Mathematical Sciencesen
journal titleInternational Journal of Mathematics and Mathematical Sciencesfa
pages1343-1346
journal volume25
journal issue25
identifier linkhttps://profdoc.um.ac.ir/paper-abstract-1004936.html
identifier articleid1004936


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record